# SDR CA000118029

- Difficulty date: December 29, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 23,225 hours
- Engine: Pwa PT6A65AR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4503034
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) TACH VALVE GUIDE PIN BACKED OUT WHICH DAMAGED THE BALLHEAD RETAINER AND THE BEARING SEIZED. THE FCU COUPLING WAS ALSO DAMAGED AS A RESULT. PIN HAS PRELOAD AND IS BRAISED IN DURRING ASSY. THIS IS THE FIRST INSTANCE NOTED AND WOODWARD IS INVESTIGATING.
